# SDR A6WA202108157938

- Difficulty date: August 15, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Cowl Door
- Part number: 22850162418
- Part serial: NSN
- Condition: Gouged
- Location: Rh Eng Core Cowl
- Part time: 39,614 hours, 37,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER CORE COWL HAS A GOUGE DAMAGE ON INNER SKIN BETWEEN XN166.00 AND XN168.00.    PERFORMED DOUBLER REPAIR TO RH ENGINE LOWER CORE COWL HAS A GOUGE DAMAGE ON INNER SKIN BETWEEN XN166.00 AND XN168.00.  P/N 228-50162-418. DAMAGE MEASUREMENTS ARE L = 0.800Ï¿½ X W = 0.800Ï¿½ X D = 0.048Ï¿½. TRIMMED DAMAGED SECTION OF INNER SKIN DIMENSIONS L = 2.700Ï¿½ X W = 2.400Ï¿½. FABRICATED DOUBLER MEASUREMENT IS L = 6.00Ï¿½ X W = 5.350Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ254-01671 REV  IR DATED 8/26/2021.
